# SDR AALA202512181315

- Difficulty date: December 12, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 787-8
- Aircraft serial: 40636
- Aircraft time: 33,325 hours, 4,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT OVER 22D OVERHEAD BIN IS NOT ILLUMINATING. MAINTENANCE RESEATED TERMINAL CONNECTOR ON BACK OF LIGHT OVER SEAT 22D.  OPS GOOD IAW AMM 33-51-00.
